Couldn't find what you looking for?

TRY OUR SEARCH!

I am on birth control...and was told the first couple months i was sexually active, a condom was to be worn. (a condom should be worn anyways no matter what) the nurse at the local clinic said if it was not worn, and i had unprotected sex i needed to take a plan b pill. so i did. that was on dec 11.

a few days later i had a period, which i hear can be common after taking plan b. the actual period lasted probably 5 days and then i had some bleeding and what not lightly a couple days still...

i then had sex unprotected again on xmas day. i did not take plan b. i am late for my period according to the color of the birth control pills.

does this mean anything? or did the plan b mess up my cycle a bit...does it even matter? thank youuuu.

Loading...

It is quite possible that the plan B messed with your cycle. I am no nurse or a health expert but as far as I know, bc pills are taken so that you could have unprotected sex with your regular partner. Condom should be wore if you are engaging with a "stranger". I mean, isn't that the point of bc pills?

If you were using a condom all the time and had plan B if a condom broke or something, then you wouldn't need bc pills at all.
Reply

Loading...